Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Feb 4, 2012, 7:52 PM CST for 5 counties in Texas. It took effect at Feb 5, 2012, 10:30 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 7:52 PM CST (01:52 UTC)
- In effect from
- Feb 5, 2012, 10:30 AM CST
- Expired
- Feb 5, 2012, 9:22 AM CST
- In force
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX
The radar
The Houston radar (KHGX), 176 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Diboll (DIBT2). The gauge peaked at 11.38 ft at Feb 5, 2012, 3:00 PM CST.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
126 WGUS44 KSHV 050152 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 752 PM CST SAT FEB 4 2012 TXC005-225-373-455-457-060152- /O.NEW.KSHV.FL.W.0008.120205T1630Z-120207T0730Z/ /DIBT2.1.ER.120205T1630Z.120206T0000Z.120206T1330Z.NO/ 752 PM CST SAT FEB 4 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR DIBOLL. * FROM SUNDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SATURDAY THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY LATE MORNING AND CONTINUE TO RISE TO NEAR 12.4 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING OCCURS. $$
1 follow-up statement
411 WGUS84 KSHV 051522 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 922 AM CST SUN FEB 5 2012 TXC005-225-373-455-457-051552- /O.CAN.KSHV.FL.W.0008.000000T0000Z-120207T0730Z/ /DIBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 922 AM CST SUN FEB 5 2012 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR DIBOLL. * AT 8:15 AM SUNDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.4 FEET THIS AFTERNOON AND BEGIN TO SLOWLY RECEDE MONDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 3:55 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Feb 4, 3:55 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE SHREVEPORT LA 355 PM CST SAT FEB 4 2012 .DISCUSSION... A BROAD UPPER LOW OVER THE CENTRAL PLAINS AND THE ROCKIES WILL KEEP A SOUTHWEST FLOW/SEMI ZONAL PATTERN ACROSS THE AREA THIS PERIOD. THIS PATTERN WILL ALLOW SOME CLOUDINESS TO PERSIST AS MID TO UPPER LEVEL MOISTURE FROM THE PACIFIC REMAINS. MODELS ARE ALSO HOLDING IN A DECENT AMOUNT OF BOUNDARY LAYER MOISTURE IN THE SHORT TERM...SO LOW CLOUDS WILL ALSO PERSIST...ALTHOUGH THERE SHOULD BE SOME BREAKS HERE AND THERE. COLD AIR ADVECTION WILL TAKE PLACE ACROSS THE AREA TONIGHT AS NORTHWEST WINDS CONTINUE TO USHER COOLER AIR INTO THE AREA. WE ARE HOLDING LOW POPS IN THE SOUTHERN FRINGES OF THE CWA...AS THE MOISTURE REMAINS DECENT ENOUGH SOUTH OF I20 TO GENERATE A SHOWER OR TWO IF A DISTURBANCE PASSES ACROSS THE AREA IN THE UPPER FLOW. A DRY FORECAST STARTS TOMORROW AND RUNS THROUGH THE MIDDLE OF THE WORK WEEK. LOW POPS ARE THROWN BACK IN AT THE END OF THE WORK WEEK TO RESPECT ANOTHER SYSTEM MOVING DOWN THE CA COAST INTO OLD MEXICO...BUT CURRENTLY THE MODELS HAVE THIS FEATURE DROPPING TO FAR SOUTH TO GIVE US ENOUGH MOISTURE TO PRODUCE ANY RAIN. TEMPS ARE NEAR GUIDANCE NUMBERS. THE LAST COUPLE OF RUNS GFS AND NAM HAVE BEEN IN GENERAL AGREEMENT. ELEVEN && .AVIATION... CONCERNING THE ARKLATEX...MVFR CIGS WILL PERSIST THIS AFTERNOON IN THE WAKE OF A COLD FRONT FOR KLFK/KELD...AND KMLU UNTIL JUST AFTER SUNSET. SFC WINDS ARE 5-15 KTS FROM THE NW. ALOFT...WE ARE DEEPENING COOLER AND DRIER AIR WITH PATT2/WNFL1 PROFILERS NOW VEERING UP TO AROUND 3KM. LOW DECKS WILL CONTINUE TO DISPERSE EAST...BUT MID LEVEL VFR CIGS WILL CONTINUE AREA WIDE OVERNIGHT. SOME VSBY ISSUES MAY ENSUE PRIOR TO SUNRISE IF THE WINDS LAY DOWN. RIGHT NOW WE/RE FORECASTING SUFFICIENT SPEED KEEPING FOG AT BAY...BUT SOIL IS SOAKED. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 41 57 35 58 37 / 0 0 0 0 10 MLU 44 58 36 57 34 / 20 0 0 0 10 DEQ 35 53 30 57 30 / 0 0 0 0 10 TXK 38 53 33 56 33 / 0 0 0 0 10 ELD 40 56 33 57 31 / 0 0 0 0 10 TYR 38 54 35 55 38 / 0 0 0 0 10 GGG 39 55 35 56 36 / 0 0 0 0 10 LFK 42 56 37 58 38 / 20 10 10 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11/24
Hazardous weather outlook, Feb 4, 2:33 PM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 233 PM CST SAT FEB 4 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-051200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 233 PM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ELEVEN
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 10:06 PM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 36 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.